# SDR 97ZZZX2364

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99JW
- Make and model: Swrngn SA227TT
- Aircraft serial: TT450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Part time: 4,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE EXHAUST PIPE FAIRING CHANGE, DISCOVERED A STEEL BRAIDED FUEL VENT LINE HAD CHAFED INTO THE TOP SKIN OF THE LEFT WING NEAR THE EXHAUST PIPE.  THE CHAFED AREA WAS 1.25 INCHES LONG, .4375 INCH WIDE BY .017 INCH DEEP.  FAIRCHILD ENGINEERING DETERMINED THIS WAS STILL SERVICEABLE.  RECOMMEND THIS AREA BE INSPECTED ASAP.
